Totally geodesic submanifolds of the eceptional Riemannian symmetric spaces of rank 2

Klein, Sebastian

Additional URL:
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Osaka Journal of Mathematics
Volume: 47
Issue number: 4
Page range: 1077-1157
Place of publication: Tokyo
Publishing house: Kinokuniya
ISSN: 0030-6126
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item